# SDR A6WA2020020547153

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 35,941 hours, 34,852 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: 601R751481
- Part serial: 8278111
- Condition: Malfunctioned
- Location: Lt Hyd Sys
- Part time: 6,306 hours, 6,087 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3926 AT ALTITUDE OBSERVED THAT HYD SYS WAS AT APPROX 2400 PSI AND 60%  QTY, DECREASING PRESSURE AND FLUCTUATION.  WHEN PRESSURE WAS AT 1800   PSI, RAN APPROPIATE QRH PROCEDURE.  DIVERTING TO SDF.  DURING DESCENT  NOTICED LARGE FLUCTUATIONS IN HYD 1 PRESSURE FROM 1600 PSI-3200PSI.  TEMP AND QTY WITHIN LIMITS.    AIRCRAFT REMOVED FROM SERVICE  PERFORMED OPS CHECK OF ACMP 1B IAW AMM 29-11-03. OPS CHECK GOOD. C/W O ACTION OF MEL 29-31-01. OPS CHECK GOOD. REF 311313/2/3 FOR MELS        BRYAN TUTT A&P 3606587         COULD NOT DUPLICAT. REMOVED AND REPLACED #1 SYS PRESSURE TRANSDUCER.   OP'S AND LEAK CHECKS GOOD. REF AMM29-11. REMOVED PLACARD, REMOVED      FROM MEL                                                               S/N OFF: 8257-8-111   S/N ON: 8545-10-50
